# SDR VNAA202004139993

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15350
- Aircraft time: 12,593 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, FS 280 J-ANGLE CORRODED BETWEEN LBL9 AND RBL9.  INSTALLED FWD "J" ANGLE.
